Does Lo Loestrin Fe cause Nausea?

Last Update May 30, 2016
Nausea is a known side effect of Lo Loestrin Fe
Disclaimer
Treato found 237 posts discussing Lo Loestrin Fe and Nausea.
In most of these discussions patients report that Lo Loestrin Fe doesn't cause Nausea.
The manufacturer's product labeling should always be consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
About Lo Loestrin Fe
Lo Loestrin Fe is a pregnancy prevention medication.
Uses: Our data suggest that Lo Loestrin Fe is taken for Spotting, Cramping and Having No Periods, although it is not approved for these conditions. In addition, it is prescribed for Acne. Read More
Satisfaction Score
?
3.4
5 1 2974
Moderately Satisfied
based on 2,974 conversations around the web
Back to all concerns

Does Lo Loestrin Fe cause Nausea?

content loaded dynamically
Filter by
Filter by
Gender
Role
Age
All
We found 237 discussions
?
Nausea from Lo Loestrin Fe
| Emily
im in my second month of starting Loesterin and i have been experiencing nausea since the beginning, i am unable to sleep more than 6 hours a night so i am very tired all the time, i feel unbearably depressed some days and have had such bad anxiety lately! ive suffered from both in my past so its no wonder new medication could bring it all back up, but this was very fast and it is very strong feelings on all 3 points. Lets hope by month 3 it will subside.

Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice.
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always be consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
The information reflected here is dependent upon the correct functioning of our algorithm. From time-to-time, our system might experience bugs or glitches that affect the accuracy or correct application of mathematical algorithms. We will do our best to update the site if we are made aware of any malfunctioning or misapplication of these algorithms. We cannot guarantee results and occasional interruptions in updating may occur. Please continue to check the site for updated information.
Welcome back! Sign in
See what other patients are saying
First time here? Sign up!
See what other patients are saying
Forgot your password?
No problem, we can help.
Please wait...